# SDR JJBA20240126044

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 40,359 hours, 28,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: MS2503612
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT INTERMITTENT (BAD GROUND). REPLACED GROUND WIRE RING TERMINAL. PERFORMED OPS CHECK OF MCD EMERGENCY LIGHT. OPS CHECK GOOD.
